# SDR AALA201705309056

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 95,274 hours, 15,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 82954
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED AND OVERHEAD AISLE EMERGENCY EXIT LIGHTS IN ROWS 11H THROUGH 31H ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT ROW 24HJ IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
